Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 428917, 7 pages
http://dx.doi.org/10.1155/2015/428917
Research Article

Quadratic Error Metric Mesh Simplification Algorithm Based on Discrete Curvature

Computer Science and Engineering Department, Southeast University, Nanjing 211189, China

Received 25 November 2014; Revised 20 March 2015; Accepted 1 April 2015

Academic Editor: Alessandro Gasparetto

Copyright © 2015 Li Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Yao, Shihui Huang, Hui Xu, and Peilin Li, “Quadratic Error Metric Mesh Simplification Algorithm Based on Discrete Curvature,” Mathematical Problems in Engineering, vol. 2015, Article ID 428917, 7 pages, 2015. https://doi.org/10.1155/2015/428917.